On hereditarily locally connected spaces and one-to-one continuous images of a line
Colloquium Mathematicum, Tome 17 (1967) no. 2, pp. 319-324
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_17_2_319_324,
author = {A. Lelek and L. F. McAuley},
title = {On hereditarily locally connected spaces and one-to-one continuous images of a line},
journal = {Colloquium Mathematicum},
pages = {319--324},
year = {1967},
volume = {17},
number = {2},
doi = {10.4064/cm-17-2-319-324},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-17-2-319-324/}
}
TY - JOUR AU - A. Lelek AU - L. F. McAuley TI - On hereditarily locally connected spaces and one-to-one continuous images of a line JO - Colloquium Mathematicum PY - 1967 SP - 319 EP - 324 VL - 17 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-17-2-319-324/ DO - 10.4064/cm-17-2-319-324 LA - en ID - 10_4064_cm_17_2_319_324 ER -
%0 Journal Article %A A. Lelek %A L. F. McAuley %T On hereditarily locally connected spaces and one-to-one continuous images of a line %J Colloquium Mathematicum %D 1967 %P 319-324 %V 17 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-17-2-319-324/ %R 10.4064/cm-17-2-319-324 %G en %F 10_4064_cm_17_2_319_324
A. Lelek; L. F. McAuley. On hereditarily locally connected spaces and one-to-one continuous images of a line. Colloquium Mathematicum, Tome 17 (1967) no. 2, pp. 319-324. doi: 10.4064/cm-17-2-319-324
Cité par Sources :